MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5; KNEE PROSTHESIS PAT/FEM/TIB

ARTHREX, INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5; KNEE PROSTHESIS PAT/FEM/TIB
Model Number IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 09/23/2021 it was reported by a sales representative via sems that an ar-513-t5 tibial bearing poly was found to be somewhat loose upon implantation to tibial tray.This was discovered during a case, with no patient effect reported.
 
Additional Manufacturer Narrative
Per (b)(4) rev.24.0, product history reviews are required for all complaints classified as an early warning or adverse event and any complaint where investigation reveals a confirmed cause category of design, process, product, or supplier.The most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.

Brand Name
IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5
Common Device Name
KNEE PROSTHESIS PAT/FEM/TIB
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19277004
Report Number1220246-2024-02998
Device Sequence Number7659841
Product Code MBH
UDI-Device Identifier00888867187887
UDI-Public00888867187887
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberIBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5
Device Catalogue NumberAR-513-T5
Device Lot Number12930641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown